# SDR SIMA20140109003

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 23,067 hours, 18,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Part serial: DFW10112E
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WALL MOUNTED EMERGENCY FLASH LIGHT CRADLE BROKEN.  R & R AFT CABIN WALL MOUNTED EMERGENCY FLASH LIGHT IAW AMM 33-50-16.
